# SDR ASAA2024121055116

- Difficulty date: December 10, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT UPPER SILL STRAP CORRODED. GROUNDED - YES. REMOVED CORROSION ORIG .100, REMAIN .088 LOSS OF .012. FOUND OUT OF LIMITS IAW B737 800 SRM 53-60-15. REMOVED SIL STRAP, LOCATED, DRILLED AND INSTALLED NEW STRAP IAW BAC DWG 146A3120 AND B737 800 SRM 51-40-02.
